I’ve had headaches for the past month. Today I took a BC powder (aspirin) after about 3 hours I got a random back spasm, from my chest all the way to my butt bone. After it ended I was feeling disoriented and lightheaded.
Hello and welcome to the forum. Sorry you have had a persistent headache and then this reaction after takign BC powder. Neither thing you mention are common side effects. Here's a full list of potential side effects. https://www.webmd.com/drugs/2/drug-15323/bc-headache-powder-oral/details/list-sideeffects People do occasionally get some anxiety symptoms and perhaps this is the disoriented sensation you describe. The back spasm is also not a common finding. Muscle tremors is listed but that is the closest thing I could find. This may have been a fluke. Being disoriented and light headed are not common but are listed in the literature. It sounds like this type of aspirin did not really work well for you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.